Über Macaulayfizierung.

Gerd Faltings

Mathematische Annalen (1978)

  • Volume: 238, page 175-192
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Faltings, Gerd. "Über Macaulayfizierung.." Mathematische Annalen 238 (1978): 175-192. <http://eudml.org/doc/163194>.

author = {Faltings, Gerd},
journal = {Mathematische Annalen},
keywords = {macaulayfication resolution of singularity; dualising complex; local cohomology},
language = {ger},
pages = {175-192},
title = {Über Macaulayfizierung.},
url = {http://eudml.org/doc/163194},
volume = {238},
year = {1978},

AU - Faltings, Gerd
TI - Über Macaulayfizierung.
JO - Mathematische Annalen
PY - 1978
VL - 238
SP - 175
EP - 192
LA - ger
KW - macaulayfication resolution of singularity; dualising complex; local cohomology
UR - http://eudml.org/doc/163194
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.